# SDR KBM2005F00304

- Difficulty date: September 28, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 22467
- Condition: Failed
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, UNIT FREQ IS TOO DIM TO READ, REMOVED AND REPLACED.  (K)
